# SDR DXTA2025012102035

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0329
- Aircraft time: 2,616 hours, 1,810 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: H218B
- Part serial: 00664
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR POSITION & WARNING: UPON SELECTING THE GEAR DOWN ON APPROACH NOTHING HAPPENED. NO GEAR EXTENSION NOISES OR NORMAL INFLIGHT SENSATIONS OCCURRED. SHORTLY WE RECEIVED THE AMBER CAS MESSAGE GEAR DISAGREE L R N. PERFORMED THE EMERGENCY GEAR EXTENSION QRH CHECKLIST AND THEN GOT THE THREE GREEN GEAR DOWN AND LOCKED INDICATIONS. PM REPORTED THAT THE GEAR EXTENSION LEVER DID NOT HAVE THE NORMAL AMOUNT OF RESISTANCE WHEN OPERATING THE LEVER. SUSPECT THE GEAR EXTENSION LEVER MIGHT BE BAD. CORRECTIVE ACTION: REPLACED LANDING GEAR MODULE. OPS CHECK GOOD. IAW CITATION 680A AMM 32-30-00
